advertisement
Question
Posted by: Anon | 2008/06/20

Melodene

I took Melodene for just over 4 years and went off them in 2006. I am only now experiencing symptoms of coming off them and my periods (although regular) consist of dark thick red blood. Also my hair is now starting to fall out, headaches etc. The doctor says that it is my body returning to normal and it was because of the length of time that I was on them and the fact that I am approaching 30 that has caused this delay in returning to normal. Do you agree Gynaedoc?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No I do not.. It is unlikely that 2 years later the effects of the pill are being experienced. There has to be another reason for your symptoms. I suggest you see another doctor for a second opinion

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement